# SDR 08FDEA04117

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327828820300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ADAPTER TRACK AT FRAME 61 RIGHT SIDE BUTT LINE 1456 HAS SCALLOPS BROKEN OFF.  REMOVED FLOOR PANEL 252 UH TO GAIN ACCESS IAW AMM 53-10-25-4.  RECEIVED A NEW ADAPTER TRACK PO 592553.5.  LOCATED AND DRILLED THE NEW ADAPTER TRACK IAW SRM 51-40-40.  INSTALLED THE NEW ADAPTER TRACK REF DWG A53278288;  REV "A" AND SRM 51-40-21, PARA 7.  INSTALLED FLOOR PANEL 252 UH REF AMM 53-10-25-4.
